# SDR FDEA202402260215

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N160FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63098
- Aircraft time: 9,792 hours, 4,624 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113T3100107G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD TRAILING EDGE FLAP AT NOSE SKIN (LEADING EDGE) BETWEEN OTEF STA   3.75 AND OTEF STA 83.73 WITH DELAMINATION. LEFT WING, OUTBOARD TRAILING EDGE FLAP AT NOSE SKIN (LEADING EDGE) BETWEEN OTEF STA   3.75 AND OTEF STA 83.73 WAS REPAIRED IAW B767 SRM 57-53-01-2R REP 1 PAG 1,3,5 AND SRM 51-  70-17-0G PAR 4.A FIG 10 REV 88 DEC 15/2023
